# SDR ASOA2013020702968

- Difficulty date: January 17, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,433 hours, 29,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST BL 0.0 LT & RT SIDE HAVE INDICATIONS NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT AFT FLANGE RADIUS FAILED NDT INSPECTION.  REMOVED FS 409+128 BL 0 VERT POST ASSY IAW SRM 51-42-06 & 51-42-21.  DRILL/LOCATED NEW SERVICEABLE FS 409+128 BL 0 VERT POST ASSY IAW SRM 51-42-06.  INSTALLED NEW POST ASSY IAW REO 601R-53-41-887 AFTER ASSEMBLIED IAW SRM 51-42-06.
